Department of Mathematics
 Search | Help | Login | pdf version | printable version

Math @ Duke



Publications [#199149] of Jessica Zuniga

Papers Published

  1. L. Saloff-Coste, J. Zuniga, Merging for time inhomogeneous finite Markov chains, Part I: singular values and stability., Electronic Journal of Probability, vol. 14 (2009), pp. 1456-1494
    (last updated on 2011/12/12)

    We develop singular value techniques in the context of time inhomogeneous finite Markov chains with the goal of obtaining quantitative results concerning the asymptotic behavior of such chains. We introduce the notion of c-stability which can be viewed as a generalization of the case when a time inhomogeneous chain admits an invariant measure. We describe a number of examples where these techniques yield quantitative results concerning the merging of the distributions of the time inhomogeneous chain started at two arbitrary points.

    Time inhomogeneous Markov chains • merging • singular value inequalities
ph: 919.660.2800
fax: 919.660.2821

Mathematics Department
Duke University, Box 90320
Durham, NC 27708-0320